# SDR FDEA2019102542746

- Difficulty date: October 24, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 28,281 hours, 15,835 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752014
- Part serial: 12342H9340
- Condition: Cracked
- Location: Cockpit
- Part time: 6,879 hours, 4,029 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FRONT WINDSHIEL WINDOW HEAT FAULT FOLLOWED BY  CRACKING , APPEARS TO BE CRACKED OUTER LAYER .  FOUND CRACK FROM LEFT BOTTOM TO RIGHT UPPER OF F/O  WINDSHIELD   F/O WINDSHIELD AND WINDSHIELD TEMPERATURE CONTROLLER REPLACED PER MM, OPS CHECK OK
